MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed during device preparation.An innova 6 x 40 x 130 was selected for use to treat the patients right superficial femoral artery (sfa) stenosis.During device preparation, the stent partially deployed prior to entering the patient.The device was replaced with another innova 6 x 40 x 130 in order to complete the procedure.There were no adverse consequences to the patient reported.
 
Additional Manufacturer Narrative
Device media analysis: returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual examination revealed that the stent was missing.There was a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The lock and pull rack were still in the manufactured location but the middle sheath was no longer sitting on top of the proximal end of the tip.Inspection of the remainder of the device, revealed no other damage or irregularities.Product analysis found damage that could have contributed to the partial deployment.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16375825
Report Number2124215-2023-06698
Device Sequence Number17573193
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0028675898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNOVA 6 X 40 X 130 IN.
Patient Age72 YR
Patient SexMale